# SDR 2002FA0000458

- Difficulty date: April 1, 2002
- Submitted: April 10, 2002
- Operation: General aviation
- Aircraft: N8253G
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0153
- Engine: Lyc IO360A1B6
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Part number: 204101744
- Condition: Broken
- Location: Rt Downlock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR PUMP MOTOR CONTINUED TO RUN AFTER THE GEAR WAS PUT IN THE DOWN POSITION AND THAT THE GEAR DOWN LIGHT DID NOT COME ON.  THE PILOT MADE AN UNEVENTFUL LANDING AFTER A LOW PASS AND GROUND PERSONNEL VERIFIED THE LANDING GEAR APPEARED TO BE DOWN.  TROUBLESHOOTING FOUND THAT THE RIGHT LANDING GEAR DOWN LOCK SWITCH WAS NOT MAKING DUE TO A BROKEN DOWN LOCK SUPPORT BRACKET.  THE BROKEN SUPPORT BRACKET ROTATED IN THE HOUSING AND DID NOT ALLOW THE RIGHT MAIN LANDING GEAR TO LOCK DOWN.  REPLACED THE BROKEN PART WITH A NEW MFG PART AND RIGGED IAW SM.  OPS CHECKED GOOD.  THE BROKEN PART HAD THE LOWER PIN SHEARED OFF.  IT ALSO SHOWED SIGNS OF HEAT WHERE IT WAS WELDED.
